MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC BD LUER-LOK; PISTON SYRINGE

EMBECTA MEDICAL I LLC BD LUER-LOK; PISTON SYRINGE
Catalog Number 309702
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3ml ll tip bulk convenience pak contained foreign matter.Complaint via email.Dmr # (b)(4) po #: (b)(4) defect material description: syringe tray, 3ml bd 25pk (ref.309702) lot number: 5331880 item code: 309702 defective quantity:1.Defect description: particulate found in 3ml bd syringe.Ftir was destructive testing.The ftir analysis came back as cardboard.Sample not available to be returned.Observed date: (b)(6) 2026 observed during which process stage: ilp.Ir/ dmi number if launched: (b)(4) sample availability for supplier to investigate: no is defective evidence (i.E.Pictures, test results etc.) available? yes is patient impacted? no if defect has been reported to third party? no if the defect report from quva customer? no is there a trend observed? no.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24915765
Report Number2243072-2026-00288
Device Sequence Number13060551
Product Code FMF
UDI-Device Identifier30382903097020
UDI-Public(01)30382903097020
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309702
Device Lot Number5331880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown